Advertisement

Acta Applicandae Mathematicae

, Volume 112, Issue 1, pp 21–33 | Cite as

Justification of Asymptotic Two-dimensional Model for Steady Navier-Stokes Equations for Incompressible Flow

  • Rostislav VodákEmail author
Article
  • 54 Downloads

Abstract

We study the asymptotic behavior of solutions to steady Navier-Stokes equations for incompressible flow in thin three-dimensional deformed cylinders. We prove that a sequence of the solutions converges strongly to a solution of a corresponding two-dimensional asymptotic model if the thickness of the cylinders converges to zero.

Keywords

Asymptotic analysis Navier-Stokes equations Incompressible flow Thin domains 

Mathematics Subject Classification (2000)

35Q30 76D99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Blouza, A., Le Dret, H.: Existence and uniqueness for the linear Koiter model for shells with little regularity. Q. Appl. Math. 57(2), 317–337 (1999) zbMATHGoogle Scholar
  2. 2.
    Ciarlet, P.G.: Mathematical Elasticity. Vol. 3. Theory of Shells. Studies in Mathematics and its Applications, vol. 29. North-Holland, Amsterdam (2000), 666 pp. zbMATHGoogle Scholar
  3. 3.
    Iftimie, D., Raugel, G., Sell, G.R.: Navier-Stokes equations in thin 3D domains with Navier boundary conditions. Indiana Univ. Math. J. 56(3), 1083–1156 (2007) zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Nazarov, S.A.: Asymptotic solution of the Navier-Stokes problem on the flow of a thin layer of fluid. Sib. Math. J. 31(2), 296–307 (1990) zbMATHCrossRefGoogle Scholar
  5. 5.
    Sohr, H.: The Navier-Stokes Equations. An Elementary Functional Analytic Approach. Birkhäuser Advanced Texts. Birkhäuser, Basel (2001), 367 pp. zbMATHGoogle Scholar
  6. 6.
    Temam, R.: Navier-Stokes Equations. Theory and Numerical Analysis. Studies in Mathematics and its Applications, vol. 2. North-Holland, Amsterdam (1977), 500 pp. Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Department of Mathematical Analysis and Applications of Mathematics, Faculty of SciencePalacky UniversityOlomoucCzech Republic

Personalised recommendations